Alert archive / Texas / Special Weather Statements in 2021
Special Weather Statement, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this special weather statement at Jun 14, 2021, 6:35 PM CDT for Caldwell County, Texas. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2021, 6:35 PM CDT (23:35 UTC)
- Expired
- Jun 14, 2021, 7:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Austin/San Antonio, TX
County Caldwell County, TX
The radar
The Austin/San Antonio radar (KEWX), 39 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 6:55 PM CDT | TSTM WND DMG | 2 Ssw Fentress, TX | DAMAGE TO A CARPORT AT A RESIDENCE ON SHERRILL ROAD; PERSONAL WEATHER STATION AT THE RESIDENCE ALSO INDICATED A MAXIMUM WIND GUST AROUND 65 MPH. TIME ESTIMATED VIA RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 11.6 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1013 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 914 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
909
WWUS84 KEWX 142335
SPSEWX
Special Weather Statement
National Weather Service Austin/San Antonio TX
635 PM CDT Mon Jun 14 2021
TXZ191-192-207-208-223-150015-
Guadalupe TX-Caldwell TX-Gonzales TX-Hays TX-Travis TX-
635 PM CDT Mon Jun 14 2021
...SIGNIFICANT WEATHER ADVISORY FOR CALDWELL...SOUTHEASTERN HAYS...
EASTERN GUADALUPE...SOUTH CENTRAL TRAVIS AND NORTHWESTERN GONZALES
COUNTIES UNTIL 715 PM CDT...
At 635 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mustang Ridge to near Luling. Movement was
west at 20 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
San Marcos, Kyle, Seguin, Buda, Lockhart, Luling, Martindale, Uhland,
Mustang Ridge, Kingsbury, Niederwald, Staples, Fentress, Palmeto
State Park, Geronimo, Brownsboro, Mountain City, Creedmoor, Joliet
and Maha.
LAT...LON 2962 9746 2945 9790 3011 9800 3010 9762
3007 9765 3001 9757
TIME...MOT...LOC 2335Z 083DEG 17KT 3004 9764 2967 9760
$$
MOWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at Jun 14, 2:13 PM CDT, 4 hours 22 minutes earlier.
Area forecast discussion, Jun 14, 2:13 PM CDT, 4 hours 22 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 213 PM CDT Mon Jun 14 2021 .SHORT TERM (Tonight through Tuesday Night)... Scattered Cu clouds are covering almost the entire area of South Central Texas. As of this writing, temperatures range from the upper 80s to upper 90s. With dewpoints in the lower 70s mainly along and east of Interstate 35, expect heat index values in the 102 to 108 range for the rest of this afternoon. Otherwise, dry for the most part with chances for showers and isolated thunderstorms across the northwest part of Val Verde County as an outflow boundary moves across that area followed by a stronger complex of storms over the San Angelo area pushing to the southwest. The other area that could see a shower or two and maybe a thunderstorm is the far southeast portion of the area. Partly cloudy skies are expected for tonight into Tuesday morning with lows in the mid to upper 70s. Can't rule out overnight and early Tuesday morning showers across the Hill Country and areas along and east the I-35 corridor as an outflow boundary pushes to the south and interact with the moist airmass that resides across the southeast and Coastal Plains areas. A new round of showers and thunderstorm is forecast for the far southeast of South Central Texas on Tuesday afternoon. The interaction of a lingering outflow boundary and elevated moisture will combine to generate scattered showers and isolated thunderstorm. Highs are expected to reach the lower 90s across the Hill Country to mid 90s along the I-35 corridor and up to 99 degrees along the Rio Grande. Heat index values are expected to run around 102 to 108 mainly along and east of I-35 for the afternoon period. Northeast winds 5 to 10 mph are forecast for most areas with a southerly flow along the Rio Grande. && .LONG TERM (Wednesday through Monday)... The beginning of the long-term forecast should begin mostly dry across all areas with only a very small chance of rain across the far southeastern counties on Wednesday. High temperatures Wednesday through Friday should be in the lower to upper 90s for most locations. For the weekend, any moisture/development with the system near the Bay of Campeche is expected to move well east of our area. This should leave us mostly dry and warm with temperatures expected to be in the middle 90s to 103-105 degrees. The warmer temperatures should be in the southwestern counties and locations closer to the Rio Grande. The blend held onto some low PoPs for the eastern counties this weekend, but knocked those down given the agreement in the guidance from the medium range models. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 75 95 73 94 74 / 10 10 - 10 0 Austin Bergstrom Intl Airport 74 95 72 94 74 / 10 20 - 10 0 New Braunfels Muni Airport 75 96 73 94 74 / 10 10 - 10 0 Burnet Muni Airport 73 94 72 94 72 / - - 0 - 0 Del Rio Intl Airport 77 99 77 98 77 / 10 10 - - 0 Georgetown Muni Airport 74 94 73 93 73 / - 10 - - 0 Hondo Muni Airport 74 94 73 93 72 / 10 10 - - 0 San Marcos Muni Airport 75 95 73 94 74 / 10 10 - - 0 La Grange - Fayette Regional 76 95 74 95 75 / 10 30 - 10 0 San Antonio Intl Airport 75 94 74 93 74 / 10 10 - 10 0 Stinson Muni Airport 77 96 75 95 75 / 10 10 - - 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term/Aviation...17 Long-Term...Hampshire Decision Support...KCW
Hazardous weather outlook, Jun 14, 8:12 AM CDT, 10 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 812 AM CDT Mon Jun 14 2021 TXZ171>173-183>194-202>209-217>225-228-151315- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 812 AM CDT Mon Jun 14 2021 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. A strong storm or two is possible across the Edwards Plateau today. Strong winds or small hail would be the main hazards. Otherwise, afternoon heat index values will range from 102-108 for areas east of the I35/37 corridor. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Jun 14, 5:11 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
511 PM CDT Mon Jun 14 2021
TXZ193-194-208-209-223>225-142315-
Caldwell TX-Lavaca TX-Bastrop TX-De Witt TX-Fayette TX-Gonzales TX-
Lee TX-
511 PM CDT Mon Jun 14 2021
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CALDWELL...DEWITT...
BASTROP...GONZALES...SOUTHEASTERN LEE...FAYETTE AND LAVACA COUNTIES
UNTIL 615 PM CDT...
At 509 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles north of Smithville to 15 miles south
of Hallettsville. Movement was west at 30 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Cuero, Bastrop, Gonzales, Yoakum, Giddings, La Grange, Smithville,
Schulenburg, Hallettsville, Shiner, Flatonia, Moulton, Waelder,
Fayetteville, Round Top, Sublime, Muldoon, Cistern, Westhoff and Camp
Swift.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2984 9667 2963 9687 2949 9671 2921 9673
2906 9694 2910 9698 2894 9720 2889 9734
2892 9741 2890 9746 2948 9760 3015 9756
3029 9666 3016 9679 3014 9665
TIME...MOT...LOC 2209Z 080DEG 26KT 3013 9712 2913 9707
MOSpecial weather statement, Jun 14, 5:15 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
515 PM CDT Mon Jun 14 2021
TXZ183-184-142300-
Val Verde TX-Edwards TX-
515 PM CDT Mon Jun 14 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EDWARDS AND
SOUTHEASTERN VAL VERDE COUNTIES UNTIL 600 PM CDT...
At 515 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Loma Alta to near Amistad Acres. Movement
was east at 25 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Del Rio, Comstock, Loma Alta, Lake View, Amistad Acres, Carta Valley,
Cienegas Terrace, Amistad Village, Black Brush Point, Box Canyon,
Diablo East, Governors Landing, Long Point, Seminole Canyon State
Park, 277 South Boat Ramp, 277 North Campground, Rough Canyon
Recreation Area, Spur 406 Campground, Rock Quarry Campground and
Salem Point.
LAT...LON 2997 10097 2985 10045 2962 10065 2962 10070
2957 10070 2932 10091 2937 10101 2946 10106
2947 10115 2952 10118 2953 10126 2957 10124
2963 10126 2962 10128 2958 10128 2958 10131
2959 10131 2965 10130 2966 10132
TIME...MOT...LOC 2215Z 290DEG 22KT 2984 10080 2947 10113
MOSpecial weather statement, Jun 14, 5:54 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
554 PM CDT Mon Jun 14 2021
TXZ183-184-202-150000-
Kinney TX-Val Verde TX-Edwards TX-
554 PM CDT Mon Jun 14 2021
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN KINNEY...SOUTHWESTERN
EDWARDS AND SOUTHEASTERN VAL VERDE COUNTIES UNTIL 700 PM CDT...
At 553 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles east of Carta Valley to near Del Rio.
Movement was east at 25 mph.
Wind gusts up to 50 mph will be possible with these storms, with
strong outflows extending well out in front of the rain shafts.
Locations impacted include...
Del Rio, Lake View, Amistad Village, Black Brush Point, Amanda,
Laughlin AFB, Val Verde Park, Standart, Alamo Village, Diablo East,
Carta Valley, Cienegas Terrace, Governors Landing, Long Point, Devils
Shores, Kickapoo Cavern State Park, 277 South Boat Ramp, 277 North
Campground, San Pedro Canyon and Rough Canyon Recreation Area.
LAT...LON 2994 10073 2988 10007 2908 10062 2908 10066
2911 10069 2912 10072 2917 10078 2920 10077
2926 10081 2928 10087 2931 10089 2935 10095
2936 10100 2944 10106 2946 10106 2947 10108
TIME...MOT...LOC 2253Z 286DEG 21KT 2984 10054 2941 10089
MOSpecial weather statement, Jun 14, 5:57 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
557 PM CDT Mon Jun 14 2021
TXZ191>193-207-208-223-142345-
Guadalupe TX-Caldwell TX-Bastrop TX-Gonzales TX-Hays TX-Travis TX-
557 PM CDT Mon Jun 14 2021
...SIGNIFICANT WEATHER ADVISORY FOR CALDWELL...EAST CENTRAL HAYS...
NORTHEASTERN GUADALUPE...SOUTHEASTERN TRAVIS...SOUTHWESTERN BASTROP
AND NORTHERN GONZALES COUNTIES UNTIL 645 PM CDT...
At 556 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Wyldwood to near Waelder. Movement was west at
20 mph.
Winds in excess of 40 mph will be possible with these storms with
some of the outflow winds extending out several miles ahead of the
rain shafts.
Locations impacted include...
Austin, Kyle, Buda, Lockhart, Gonzales, Luling, Tanglewood Forest,
Austin Bergstrom Int Airport, Martindale, Waelder, Uhland, Mustang
Ridge, Niederwald, Bear Creek, Fentress, Shady Hollow, Cedar Creek,
Palmeto State Park, Onion Creek and Wyldwood.
LAT...LON 2958 9721 2946 9769 3021 9794 3020 9740
2982 9727 2978 9732 2973 9724 2959 9719
TIME...MOT...LOC 2256Z 086DEG 16KT 3013 9747 2965 9730
MOSpecial weather statement, Jun 14, 5:59 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
559 PM CDT Mon Jun 14 2021
TXZ220>224-142345-
Karnes TX-Atascosa TX-De Witt TX-Gonzales TX-Wilson TX-
559 PM CDT Mon Jun 14 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DEWITT...KARNES...
SOUTHWESTERN GONZALES...EAST CENTRAL ATASCOSA AND CENTRAL WILSON
COUNTIES UNTIL 645 PM CDT...
At 558 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Smiley to near Charco. Movement was west at 40
mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Floresville, Kenedy, Karnes City, Poth, Yorktown, Stockdale,
Kosciusko, Nixon, Runge, Falls City, Smiley, Nordheim, Pandora,
Gillett, Cestohowa, Coy City, Cotton Patch, Choate, Fashing and El
Oso.
LAT...LON 2868 9779 2867 9782 2872 9792 2869 9801
2879 9810 2872 9819 2922 9821 2928 9756
2887 9749 2867 9778
TIME...MOT...LOC 2258Z 075DEG 36KT 2927 9762 2872 9759
MOSpecial weather statement, Jun 14, 6:35 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
635 PM CDT Mon Jun 14 2021
TXZ191-192-207-208-223-150015-
Guadalupe TX-Caldwell TX-Gonzales TX-Hays TX-Travis TX-
635 PM CDT Mon Jun 14 2021
...SIGNIFICANT WEATHER ADVISORY FOR CALDWELL...SOUTHEASTERN HAYS...
EASTERN GUADALUPE...SOUTH CENTRAL TRAVIS AND NORTHWESTERN GONZALES
COUNTIES UNTIL 715 PM CDT...
At 635 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mustang Ridge to near Luling. Movement was
west at 20 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
San Marcos, Kyle, Seguin, Buda, Lockhart, Luling, Martindale, Uhland,
Mustang Ridge, Kingsbury, Niederwald, Staples, Fentress, Palmeto
State Park, Geronimo, Brownsboro, Mountain City, Creedmoor, Joliet
and Maha.
LAT...LON 2962 9746 2945 9790 3011 9800 3010 9762
3007 9765 3001 9757
TIME...MOT...LOC 2335Z 083DEG 17KT 3004 9764 2967 9760
MOThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 3:03 PM CDT | Special Weather Statement | EWX | Terrell | 42 min |
| Jun 14, 3:19 PM CDT | Special Weather Statement | EWX | Val Verde | 41 min |
| Jun 14, 4:06 PM CDT | Special Weather Statement | EWX | Lavaca | 54 min |
| Jun 14, 4:53 PM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| Jun 14, 5:11 PM CDT | Special Weather Statement | EWX | Bastrop, DeWitt, Fayette, Gonzales, Lavaca | 64 min |
| Jun 14, 5:15 PM CDT | Special Weather Statement | EWX | Val Verde | 45 min |
| Jun 14, 5:54 PM CDT | Special Weather Statement | EWX | Kinney | 66 min |
| Jun 14, 5:57 PM CDT | Special Weather Statement | EWX | Caldwell | 48 min |
| Jun 14, 5:59 PM CDT | Special Weather Statement | EWX | Karnes, Wilson | 46 min |
| Jun 14, 6:42 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Guadalupe | 46 min |
| Jun 14, 6:50 PM CDT | Special Weather Statement | EWX | Atascosa, Wilson | 55 min |
Nearby
Special Weather Statements in Texas, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.